Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On sums of two or four values of a quadratic function of $ x$


Author: Gordon Pall
Journal: Trans. Amer. Math. Soc. 34 (1932), 98-125
MSC: Primary 11P99
MathSciNet review: 1501631
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11P99

Retrieve articles in all journals with MSC: 11P99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501631-X
PII: S 0002-9947(1932)1501631-X
Article copyright: © Copyright 1932 American Mathematical Society